Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On entire functions of affine lineage


Authors: Wolfgang Dahmen and Charles A. Micchelli
Journal: Proc. Amer. Math. Soc. 84 (1982), 344-346
MSC: Primary 32A15
DOI: https://doi.org/10.1090/S0002-9939-1982-0640227-6
MathSciNet review: 640227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a characterization of entire functions whose zero set is a union of real hyperplanes.


References [Enhancements On Off] (What's this?)

  • [1] T. S. Motzkin and I. J. Schoenberg, On lineal entire functions of $ n$ complex variables, Proc. Amer. Math. Soc. 3 (1952), 517-526. MR 0049334 (14:157d)
  • [2] W. Dahmen and C. A. Micchelli, On limits of multivariate $ B$-splines, J. Analyse Math, (to appear). MR 632464 (82j:41013)
  • [3] -, On entire functions of affine lineage, Report No. 8324, IBM Research Center, Yorktown Heights, N. Y., 1980.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A15

Retrieve articles in all journals with MSC: 32A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640227-6
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society